Hamiltonian Partial Differential Equations and Applications

  • Philippe Guyenne
  • David Nicholls
  • Catherine Sulem

Part of the Fields Institute Communications book series (FIC, volume 75)

Table of contents

  1. Front Matter
    Pages i-x
  2. Margaret Beck, Osman Chaudhary, C. Eugene Wayne
    Pages 31-71
  3. Walter Craig, Catherine Sulem
    Pages 73-110
  4. Diane Henderson, Girish Kumar Rajan, Harvey Segur
    Pages 163-183
  5. Dario Bambusi, Andrea Carati, Alberto Maiocchi, Alberto Maspero
    Pages 235-254
  6. Massimiliano Berti, Philippe Bolle
    Pages 255-284
  7. Guan Huang, Sergei Kuksin, Alberto Maiocchi
    Pages 323-349
  8. Nabil Kahouadji, Niky Kamran, Keti Tenenblat
    Pages 369-381
  9. Christian Klein, Jean-Claude Saut
    Pages 383-449
  10. Christian Klein, Jean-Claude Saut
    Pages E1-E1

About this book

Introduction

This book is a unique selection of work by world-class experts exploring the latest developments in Hamiltonian partial differential equations and their applications. Topics covered within are representative of the field’s wide scope, including KAM and normal form theories, perturbation and variational methods, integrable systems, stability of nonlinear solutions as well as applications to cosmology, fluid mechanics and water waves.

The volume contains both surveys and original research papers and gives a concise overview of the above topics, with results ranging from mathematical modeling to rigorous analysis and numerical simulation. It will be of particular interest to graduate students as well as researchers in mathematics and physics, who wish to learn more about the powerful and elegant analytical techniques for Hamiltonian partial differential equations.

Keywords

FPU paradox KAM theory Taylor dispersion Vlasov– Dirac–Benney equation integrable systems nonlinear waves

Editors and affiliations

  • Philippe Guyenne
    • 1
  • David Nicholls
    • 2
  • Catherine Sulem
    • 3
  1. 1.Dept Mathematical SciencesUniversity of DelawareNewarkUSA
  2. 2.Department of Mathematics, Statistics, and Computer ScienceUniversity of Illinois at ChicagoChicagoUSA
  3. 3.Department of MathematicsUniversity of TorontoTorontoCanada

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4939-2950-4
  • Copyright Information Springer Science+Business Media New York 2015
  • Publisher Name Springer, New York, NY
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-1-4939-2949-8
  • Online ISBN 978-1-4939-2950-4
  • Series Print ISSN 1069-5265
  • Series Online ISSN 2194-1564
  • About this book